Alert archive / Virginia / Flash Flood Warnings in 2017
Flash Flood Warning 8, NWS Baltimore/Washington
NWS Baltimore/Washington issued this flash flood warning at Jun 16, 2017, 3:16 PM EDT for 5 counties in Virginia. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2017, 3:16 PM EDT (19:16 UTC)
- Expired
- Jun 16, 2017, 6:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Flood severity
- None
Counties Albemarle County, VA, Augusta County, VA, City of Staunton, VA, City of Waynesboro, VA, Rockingham County, VA
The radar
The Sterling radar (KLWX), 146 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 3:24 PM EDT | FLASH FLOOD | 2 Nw Staunton, VA | ESTIMATED SIX TO EIGHT INCHES OF WATER FLOWING DOWN ENGLEWOOD DRIVE IN THE 1700 BLOCK. |
| Jun 16, 3:50 PM EDT | FLOOD | 3 Se Staunton, VA | 12 TO 14 INCHES OF WATER ON ROWE ROAD. |
| Jun 16, 4:03 PM EDT | FLASH FLOOD | 1 Ssw Staunton, VA | MULTIPLE ROAD CLOSURES DUE TO HIGH WATER NEAR RICHMOND AVENUE AND GREENVILLE AVENUE. |
| Jun 16, 6:10 PM EDT | FLOOD | 2 Ese Stuarts Draft, VA | 8 INCHES OF WATER FLOWING ACROSS PATTON FARM ROAD AT LOW WATER CROSSING OVER SOUTH RIVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 225 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
084
WGUS51 KLWX 161916
FFWLWX
VAC003-015-165-790-820-162215-
/O.NEW.KLWX.FF.W.0008.170616T1916Z-170616T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Baltimore MD/Washington DC
316 PM EDT FRI JUN 16 2017
The National Weather Service in Sterling Virginia has issued a
* Flash Flood Warning for...
Southwestern Rockingham County in western Virginia...
Northwestern Albemarle County in central Virginia...
Eastern Augusta County in western Virginia...
The City of Staunton in western Virginia...
The City of Waynesboro in western Virginia...
* Until 615 PM EDT
* At 314 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the area. 1 to 2 inches of rain have fallen in
the last hour, and additional amounts from 1 to 2 inches are
possible. Flash flooding is expected to begin shortly.
* Some locations that may experience flooding include...
Staunton, Waynesboro, Stuarts Draft, Grottoes, Crimora,
Fishersville, Verona, Weyers Cave, Lyndhurst, Greenville, New Hope,
Mount Sidney, Churchville, Port Republic, Hermitage, Moscow,
Buffalo Gap, Mint Spring, Trimbles Mill and Mount Solon.
This includes flood prone locations
Patton Farm Road at South River...
Route 250 at Desper Hollow Road...
Route 250 at Hotchkiss Road near Jennings Branch...
River Road at Millers Saw Mill Road...
New Hope Road at Lewis Creek...
and Kirby Avenue.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3817 7926 3842 7911 3833 7894 3834 7869
3829 7864 3829 7865 3828 7866 3825 7859
3793 7908
$$
MJM3 follow-up statements
243
WGUS71 KLWX 161957
FFSLWX
Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
357 PM EDT FRI JUN 16 2017
VAC003-015-165-790-820-162215-
/O.CON.KLWX.FF.W.0008.000000T0000Z-170616T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rockingham VA-Albemarle VA-Augusta VA-City of Staunton VA-
City of Waynesboro VA-
357 PM EDT FRI JUN 16 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
SOUTHWESTERN ROCKINGHAM...NORTHWESTERN ALBEMARLE...AND EASTERN
AUGUSTA COUNTIES...THE CITY OF STAUNTON AND THE CITY OF WAYNESBORO...
At 352 PM EDT, flash flooding was being reported in Staunton,
including along Englewood Drive. Radar estimates that up to two and
a half inches of rain have already fallen in the last hour. While
the heaviest rain has moved east, steady rain and runoff will
continue. New flash flooding could begin at any time.
Some locations that will experience flooding include...
Staunton, Waynesboro, Stuarts Draft, Grottoes, Crimora, Fishersville,
Verona, Weyers Cave, Lyndhurst, Greenville, New Hope, Mount Sidney,
Churchville, Port Republic, Hermitage, Moscow, Buffalo Gap, Mint
Spring, Trimbles Mill and Mount Solon.
This includes the following flood prone locations: Patton Farm Road
at South River... Route 250 at Desper Hollow Road... Route 250 at
Hotchkiss Road near Jennings Branch... River Road at Millers Saw
Mill Road... New Hope Road at Lewis Creek... and Kirby Avenue.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3817 7926 3842 7911 3833 7894 3834 7869
3829 7864 3829 7865 3828 7866 3825 7859
3793 7908
$$
MJM630
WGUS71 KLWX 162044
FFSLWX
Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
444 PM EDT FRI JUN 16 2017
VAC003-015-165-790-820-162215-
/O.CON.KLWX.FF.W.0008.000000T0000Z-170616T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rockingham VA-Albemarle VA-Augusta VA-City of Staunton VA-
City of Waynesboro VA-
444 PM EDT FRI JUN 16 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
SOUTHWESTERN ROCKINGHAM...NORTHWESTERN ALBEMARLE...AND EASTERN
AUGUSTA COUNTIES...THE CITY OF STAUNTON AND THE CITY OF WAYNESBORO...
At 440 PM EDT, flash flooding continued to be reported in Staunton,
including along Richmond Avenue, Greenville Avenue, Rowe Road, and
Englewood Drive. While the heaviest rainfall has ended, steady rain
and runoff will continue.
Some locations that will experience flooding include...
Staunton, Waynesboro, Stuarts Draft, Grottoes, Crimora, Fishersville,
Verona, Weyers Cave, Lyndhurst, Greenville, New Hope, Mount Sidney,
Churchville, Port Republic, Hermitage, Moscow, Buffalo Gap, Mint
Spring, Trimbles Mill and Mount Solon.
This includes flood prone locations
Patton Farm Road at South River...
Route 250 at Desper Hollow Road...
Route 250 at Hotchkiss Road near Jennings Branch...
River Road at Millers Saw Mill Road...
New Hope Road at Lewis Creek...
and Kirby Avenue.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3817 7926 3842 7911 3833 7894 3834 7869
3829 7864 3829 7865 3828 7866 3825 7859
3793 7908
$$
MJM111
WGUS71 KLWX 162208
FFSLWX
Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
608 PM EDT FRI JUN 16 2017
VAC003-015-165-790-820-162218-
/O.EXP.KLWX.FF.W.0008.000000T0000Z-170616T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rockingham VA-Albemarle VA-Augusta VA-City of Staunton VA-
City of Waynesboro VA-
608 PM EDT FRI JUN 16 2017
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN ROCKINGHAM...NORTHWESTERN
ALBEMARLE...AND EASTERN AUGUSTA COUNTIES...THE CITY OF STAUNTON AND
THE CITY OF WAYNESBORO WILL EXPIRE AT 615 PM EDT...
The threat of rapid-life threatening flooding has ended, but the
flood threat continues. A flood warning has been issued to replace
the flash flood warning.
LAT...LON 3817 7926 3842 7911 3833 7894 3834 7869
3829 7864 3829 7865 3828 7866 3825 7859
3793 7908
$$
MJMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 3:00 PM EDT, 16 minutes earlier.
Area forecast discussion, Jun 16, 3:00 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
300 PM EDT Fri Jun 16 2017
.SYNOPSIS...
A nearly stationary front will meander across the region through
tonight before lifting back northeast of the area as a warm
front over the weekend. A cold front is forecast to cross the
area Monday into early Tuesday.
&&
.NEAR TERM /THROUGH TONIGHT/...
A nearly stationary remains draped across eastern West Virginia
then along the Blue Ridge Mountains. Clouds have dissipated for
some sunshine and this has led to an unstable atmosphere. The
highest instability remains along and to the south/west of the
boundary. Popup showers and thunderstorms have developed near
and west of the Blue Ridge Mountains. Additional showers and
thunderstorms are expected across this area and this activity
will propagate to the Washington and Baltimore Metropolitan
areas as well as southern Maryland late this afternoon into this
evening.
A Flash Flood Watch has been issued for the central Shenandoah
Valley into portions of central Virginia. Slow storm motion and
intense rainfall rates are the main reasons why. Heavy rainfall
is expected in any thunderstorms that develop across the entire
area. However...the Flash Flood Watch was not expanded in area
mainly for drier antecedent conditions across the rest of the
CWA. Localized rainfall amounts around 3 to 4 inches cannot be
ruled out in heavier thunderstorms so localized flash flooding
cannot be ruled out even for areas that are not under a watch
Shear profiles remain minimal so this does reduce the threat for
severe thunderstorms. However...taller updrafts could produce a
wet microburst so isolated severe storms cannot be ruled out.
Convection should dissipate overnight with the loss of daytime
heating...but with weak shortwave energy overhead and the
stationary boundary still in place...an isolated showers cannot
be ruled out. Areas of low clouds and fog are expected late
tonight due to high amounts of low-level moisture getting
trapped underneath the nocturnal inversion.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
The boundary will dissipate and lift to our north Saturday while
a cold front moves into the central CONUS. A southerly flow will
usher in warm and humid condtions across the area. The
instability will lead to more showers and thunderstorms.
Thunderstorms will be capable of producing locally heavy rain
and gusty winds. The best chance for thunderstorms will be
during the afternoon and evening hours. Convection will
gradually dissipate Saturday night and areas of low clouds/fog
are expected overnight into early Sunday.
The south to southwest flow will strengthen Sunday ahead of the
cold front that will be moving into the Ohio Valley. Hot and
humid conditions are expected. This will lead to the chance of
thunderstorms Sunday afternoon into Sunday night. Shear
profiles will be a bit stronger...especially across the western
portions of the CWA so severe thunderstorms are possible.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
Upper trough axis moves through the Great Lakes as
instability increases with a cold front approaching from the
west on Monday. Low level southerly flow ahead of the front
will advect moisture to our region... PW near or above 2 inches.
We will be at the right entrance region of an ~85kt jet
enhancing strong upper level divergence. Heavy rain is a concern
(cannot rule out any flash flooding) and strong convection
expected.
Cold front moves through late Monday night into early Tuesday
and lingers nearby into Tuesday night. Some precipitation
possible Tuesday with cold front nearby. Then a slight chance of
showers and thunderstorms late on Wednesday with upper level
trough moving through... dry conditions on Thursday... and then
a quick moving front on Friday.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Cigs will gradually improve late this afternoon...but showers
and thunderstorms are likely. The best chance for thunderstorms
will be between 21z and 03z late this afternoon and evening.
IFR/SubIFR conditions are possible from heavy rainfall along
with locally gusty winds in thunderstorms. Convection should
dissipate in coverage overnight. Areas of low clouds and fog are
expected late tonight into Saturday morning. MVFR conditions are
expected and IFR conditions are possible.
A south to southwest flow will continue to usher in plenty of
moisture Saturday through Sunday. Showers and thunderstorms are
possible...especially during the afternoon and evening hours
each day. Areas of low clouds and fog are likely during the
overnight and morning hours each day.
Showers and thunderstorms possible Monday into
Tuesday due to a cold front. Sub-vfr conditions possible at
times during this period. Conditions improve/vfr Tuesday into
Wednesday.
&&
.MARINE...
Winds should remain below SCA criteria through Saturday. Showers
and thunderstorms are likely late this afternoon and evening.
Thunderstorms may contain locally gusty winds.
The gradient will strengthen Saturday night and a Small Craft
Advisory is in effect for middle portions of the Bay and the
lower Tidal Potomac River. A Small Craft Advisory may be needed
for portions of the waters Sunday and Sunday night as well.
Showers and thunderstorms are possible Saturday and
Sunday...especially during the afternoon and evening hours each
day.
Showers and thunderstorms possible Monday into Tuesday
due to a cold front. Wind gusts will be at or above the small
craft advisory threshold Monday into early Tuesday. Winds
improve Tuesday into Wednesday.
&&
.TIDES/COASTAL FLOODING...
Water level departures running around a foot above normal this
afternoon
Believe departures should be gradually increasing though the
weekend, although guidance not exactly supporting that
assertion. That places the latest forecast at the upper end of
the guidance spread. Minor tidal flooding is expected in St
Marys county for the high tide cycles this evening through
Saturday. Elsewhere...water levels should remain below minor
flooding thresholds through the high tide cycle this evening.
However...minor tidal flooding is possible during the high tide
cycle Saturday.
Advisory for St Marys County remains in through Saturday
morning.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...Coastal Flood Advisory until noon EDT Saturday for MDZ017.
VA...Flash Flood Watch until 8 PM EDT this evening for VAZ025>027-
029-030-036>040-501-504-507-508.
WV...Flash Flood Watch until 8 PM EDT this evening for WVZ506.
MARINE...Small Craft Advisory from midnight Saturday night to 6 AM EDT
Sunday for ANZ532>534-537-540-541-543.
&&
SYNOPSIS...BJL
NEAR TERM...BJL
SHORT TERM...BJL
LONG TERM...IMR
AVIATION...BJL/IMR
MARINE...BJL/IMR
TIDES/COASTAL FLOODING...BJLHazardous weather outlook, Jun 16, 1:37 PM EDT, 1 hour 39 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 137 PM EDT Fri Jun 16 2017 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-171000- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Southern Baltimore-Prince Georges- Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford- Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 137 PM EDT Fri Jun 16 2017 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and adjacent counties in central Maryland and northern Virginia as well as the District of Columbia. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms capable of producing strong winds are possible over the waters this afternoon and evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Showers and thunderstorms on Monday will be capable of producing intense rainfall in a short period of time that could result in flash flooding in addition to isolated damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-171000- Washington-Frederick MD-Carroll-Northern Baltimore- Extreme Western Allegany-Central and Eastern Allegany- Northwest Montgomery-Central and Southeast Montgomery- Northwest Howard-Central and Southeast Howard-Northwest Harford- Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke- Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Highland- Eastern Highland-Western Loudoun-Eastern Loudoun- Northern Virginia Blue Ridge-Central Virginia Blue Ridge- Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant- Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 137 PM EDT Fri Jun 16 2017 This Hazardous Weather Outlook is for eastern West Virginia, northern and central Virginia, and central and western Maryland with the exception of Garrett County. .DAY ONE...This Afternoon and Tonight A Flash Flood Watch is in effect for the central Shenandoah Valley and portions of central Virginia through 8 pm this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Showers and thunderstorms on Monday will be capable of producing intense rainfall in a short period of time that could result in flash flooding in addition to isolated damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 16, 2:47 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
247 PM EDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 3 SSE LINVILLE 38.48N 78.82W
06/16/2017 ROCKINGHAM VA PUBLIC
FLOODING ALONG ROUTE 11 NEAR THE 3500 BLOCK NEAR THE
ECONOMY INN HOTEL. LANE CLOSURES.
&&
EVENT NUMBER LWX1702101
MUCCILLILocal storm report, Jun 16, 2:58 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
258 PM EDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM FLASH FLOOD 2 NNE HARRISONBURG 38.46N 78.87W
06/16/2017 CITY OF HARRISONBU VA PUBLIC
NORTH LIBERTY STREET FLOODED NEAR A SMALL STREAM OUT OF
ITS BANKS NORTH OF HARRISONBURG.
&&
EVENT NUMBER LWX1702102
JELocal storm report, Jun 16, 3:09 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
309 PM EDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM FLASH FLOOD 1 WSW LURAY 38.66N 78.46W
06/16/2017 PAGE VA 911 CALL CENTER
SOUTH COURT STREET FLOODED AND CLOSED DUE TO HEAVY
RAIN. A COUPLE INCHES OF WATER WAS ENTERING ONE
STRUCTURE.
&&
EVENT NUMBER LWX1702103
JEThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:44 PM EDT | Flash Flood Warning | LWX | Nelson | 3 hr |
| Jun 16, 1:30 PM EDT | Flash Flood Watch | LWX | Albemarle, Amherst, Augusta, Fauquier, Greene, Highland and 12 more | 7 hr |
| Jun 16, 1:47 PM EDT | Flash Flood Warning | LWX | Page, Warren | 3 hr |
| Jun 16, 1:52 PM EDT | Flash Flood Warning | LWX | Rockingham, City of Harrisonburg | 3 hr |
| Jun 16, 3:18 PM EDT | Small Craft Advisory | LWX | 4 days | |
| Jun 16, 4:08 PM EDT | Flash Flood Warning | LWX | Albemarle, Greene, Madison, Rockingham | 3 hr |
| Jun 16, 4:34 PM EDT | Areal Flood Warning | LWX | Rockingham, City of Harrisonburg | 6 hr |
| Jun 16, 6:08 PM EDT | Areal Flood Warning | LWX | Albemarle, Augusta, Rockingham, City of Staunton, City of Waynesboro | 6 hr |
| Jun 16, 7:05 PM EDT | Areal Flood Warning | LWX | Rockingham | 3 hr |
Nearby
Flash Flood Warnings in Virginia, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.